Article citationsMore>>

V. N. Konovalov, “Approximation of Sobolev Classes by Their Sections of Finite Dimensional,” Ukrainian Mathematical Journal, Vol. 54, No. 5, 2002, pp. 795-805. doi:10.1023/A:1021635530578

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.